On a conjecture of M. Choda

Hiroaki Takehana, Yasuo Watatani

Research output: Contribution to journalArticle

Original languageUndefined/Unknown
Pages (from-to)127-128
Number of pages2
JournalMath. Japon.
Volume23
Issue number1
Publication statusPublished - 1978

Cite this

Takehana, H., & Watatani, Y. (1978). On a conjecture of M. Choda. Math. Japon., 23(1), 127-128.

On a conjecture of M. Choda. / Takehana, Hiroaki; Watatani, Yasuo.

In: Math. Japon., Vol. 23, No. 1, 1978, p. 127-128.

Research output: Contribution to journalArticle

Takehana, H & Watatani, Y 1978, 'On a conjecture of M. Choda', Math. Japon., vol. 23, no. 1, pp. 127-128.
Takehana H, Watatani Y. On a conjecture of M. Choda. Math. Japon. 1978;23(1):127-128.
Takehana, Hiroaki ; Watatani, Yasuo. / On a conjecture of M. Choda. In: Math. Japon. 1978 ; Vol. 23, No. 1. pp. 127-128.
@article{1d628048df7343b3a87ac080163605cc,
title = "On a conjecture of M. Choda",
author = "Hiroaki Takehana and Yasuo Watatani",
year = "1978",
language = "未定義",
volume = "23",
pages = "127--128",
journal = "Math. Japon.",
issn = "0025-5513",
number = "1",

}

TY - JOUR

T1 - On a conjecture of M. Choda

AU - Takehana, Hiroaki

AU - Watatani, Yasuo

PY - 1978

Y1 - 1978

M3 - 記事

VL - 23

SP - 127

EP - 128

JO - Math. Japon.

JF - Math. Japon.

SN - 0025-5513

IS - 1

ER -